Prescribing endomorphism algebras. The cotorsion-free case
Rendiconti del Seminario Matematico della Università di Padova, Tome 80 (1988) , pp. 215-241.
@article{RSMUP_1988__80__215_0,
     author = {Franzen, Berthold and G\"obel, R\"udiger},
     title = {Prescribing endomorphism algebras. The cotorsion-free case},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {215--241},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {80},
     year = {1988},
     zbl = {0673.16021},
     mrnumber = {988123},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1988__80__215_0/}
}
Franzen, Berthold; Göbel, Rüdiger. Prescribing endomorphism algebras. The cotorsion-free case. Rendiconti del Seminario Matematico della Università di Padova, Tome 80 (1988) , pp. 215-241. http://www.numdam.org/item/RSMUP_1988__80__215_0/

[1] A.L.S. Corner, Every countable reduced torsion-free ring is an endomorphism ring, Proc. London Math. Soc. (3), 13 (1963), pp. 687-710. | MR 153743 | Zbl 0116.02403

[2] A.L.S. Corner, Endomorphism rings of torsion-free abelian groups, Proceedings of the International Conference on the Theory of Groups, Canberra, 1965 (Gordon and Breach, New York, 1967), pp. 59-69. | Zbl 0178.02303

[3] A.L.S. Corner - R. Göbel, Prescribing endomorphism algebras, a unified treatment, Proc. London Math. Soc. (3), 50 (1985), pp. 447-479. | MR 779399 | Zbl 0562.20030

[4] M. Dugas - R. GÖBEL, Every cotorsion-free ring is an endomorphism ring, Proc. London Math. Soc. (3), 45 (1982), pp. 319-336. | MR 670040 | Zbl 0506.16022

[5] M. Dugas - R. GÖBEL, Every cotorsion-free algebra is an endomorphism algebra, Math. Z., 181 (1982), pp. 451-470. | MR 682667 | Zbl 0501.16031

[6] M. Dugas - R. GÖBEL, Torsion-free abelian groups with prescribed finitely topologized endomorphism rings, Proc. Amer. Math. Soc., 90 (1984), pp. 519-527. | MR 733399 | Zbl 0546.20047

[7] L. Fuchs, Infinite abelian groups, Vols. I, II (Academic Press, New York, 1970, 1973). | MR 255673 | Zbl 0209.05503

[8] R. Göbel - S. Shelah, On semi-rigid classes of torsion-free abelian groups, J. Algebra, 93 (1985), pp. 136-150. | MR 780487 | Zbl 0554.20018

[9] R. Göbel - S. Shelah, Modules over arbitrary domains, Math. Z., 188 (1985), pp. 325-337. | MR 771988 | Zbl 0535.16022

[10] R. Göbel - S. Shelah, Modules over arbitrary domains II, Fundamenta mathematicae, 126 (1986), pp. 217-243. | MR 882431 | Zbl 0615.16021

[11] R. Göbel, On stout and slender groups, J. Algebra, 35 (1975), pp. 39-55. | MR 376879 | Zbl 0317.20018

[12] R. Göbel, The existence of rigid systems of maximal size, Proceedings of the international conference on abelian groups held at CISM, Udine, Italy in 1984 (Springer-Verlag, Wien, 1985; ed.: R. Göbel, C. Metelli, A. Orsatti, L. Salce), pp. 189-202. | MR 789817 | Zbl 0564.16030

[13] R. Göbel - B. Wald, Wachstumstypen und schlanke Gruppen, Sympos. Math., 23 (1979), pp. 201-239. | MR 565607 | Zbl 0426.20041

[14] V. D. MAZUROV - Y. I. MERZLYAKOV - V. A. CHURKIN (editors), The Kourovka Notebook, Unsolved Problems in Group Theory, Amer. Math. Soc. Transl., 121 (1983) (first ed. 1965). | MR 728766 | Zbl 0512.20001

[15] I. Kaplansky, Infinite abelian groups (The University of Michigan Press, Ann Arbor, 1971). | MR 65561 | Zbl 0194.04402

[16] S. Shelah, Existence of rigid-like families of abelian p-groups, Model theory and algebra, Lecture Notes in Mathematics 498 (Springer, Berlin, 1975), pp. 384-402. | MR 412299 | Zbl 0329.20037

[17] S. Shelah, Classification theory (North Holland, Amsterdam, 1978). | MR 513226

[18] S. Shelah, A combinatorial principle and endomorphism rings. - I: On p-groups, Israel J. Math., 49 (1984), pp. 239-257. | MR 788269 | Zbl 0559.20039

[19] S. Shelah, A combinatorial theorem and endomorphism rings of p-groups, pp. 37-86, CISM, Udine, Italy in 1984 (Springer-Verlag, Wien, 1985; ed.: R. Göbel, C. Metelli, A. Orsatti, L. Salce). | MR 789808 | Zbl 0581.20052